A 21-year-old female asked:
Disclaimer

i use the nuvaring, had my period 2 weeks ago i put the nuva ring back in, was cramping a lot so took it out, now i am bleeding again, what should i do?

1 doctor answer
Dr. Jane Van Dis
18 years experience Obstetrics and Gynecology
Depends: If you were happy with the NuvaRing overall and you just had this one episode of cramping after putting it back in, i would recommend continuing. Cramping isn't due to the medication in nuvaring, rather likely due to effects of hormone on your uterine lining. If it were me, i would put NuvaRing back in. It might take a month to re-regulate, but that's a good option.
Answered on Jun 30, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 23-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
YES: Cycles may be irregular or delayed for 1-2 months after removal.
A 21-year-old female asked:
Dr. Thomas Carzoli
47 years experience Obstetrics and Gynecology
No: Nuvaring is a hormone delivery system and taking it out will cause your hormones to drop. Any time hormones drop, you may bleed.
1
1 thank
A 21-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Took ring out : If you take the ring out then you are going to trigger a menstrual cycle. That is how it works.
A 24-year-old female asked:
Dr. Christina Adberg
26 years experience Obstetrics and Gynecology
Not exactly normal: At your age, I am not alarmed, and occasional menstrual irregularities are quite common on hormonal birth control. So if this month is the only time t ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month